Gauss – Kuzmin problem for the difference Engel-series representation of real numbers / Moroz, M. P. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (7))

Moroz M. P.
Gauss – Kuzmin problem for the difference Engel-series representation of real numbers


Download publication will be available after 08/01/2024 р., in 45 days

Cite:
Moroz, M. P. (2022). Gauss – Kuzmin problem for the difference Engel-series representation of real numbers. Ukrainian Mathematical Journal, 74 (7), 1004-1008. http://jnas.nbuv.gov.ua/article/UJRN-0001346428 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209